# SDR FDEA201103231149

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 65,240 hours, 11,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA7048
- Condition: Gouged
- Location: Bs 401.92
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SCRATCHES ON LT FUSELAGE. FIRST SCRATCH IS AT STA 401.92 WATER LINE 27 SCRATCH IS APPROX .875 LONG  AND APPROX. .007 DEPTH SECOND SCRATCH IS AT STA. 40  6.55 WATER LINE 27 SCRATCH IS APPROX .9375 LONG AND  APPROX .035 DEPTH.  BLENDED SCRATCH AT FS 401.92 WITH .007 MATERIAL LOSS  , WITHIN LIMITS IAW SRM 53-00-00, FIG 202. REPAIRED  SCRATCH AT FS 406.55 WITH CLASS 1 REPAIR IAW SRM 53-00-01 REPAIR 1.  STAM WORK ORDER 15981.  CLASSIFIED AS A  MAJOR REPAIR.  BLENDED SCRATCH AT FS 401.92 WITH .007 MATERIAL LOSS, WITHIN LIMITS IAW SRM 53-00-00, FIG 202.  REPAIRED SCRATCH AT FS 406.55 WITH CLASS 1 REPAIR IAW SRM 53-00-01, REPAIR 1.  CLASSIFIED AS A  MAJOR REPAIR.
